# SDR FDEA200910123546

- Difficulty date: October 12, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631199
- Condition: Gouged
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FOREFLAP, GOUGED AND CHAFED AT OTBD L/E. GOUGE OUT OF LIMITS IAW SRM 51-30-2,  FABRICATED REPAIR DOUBLER,  IAW SRM 57-50-4, FIG 1  REV 101, TREATED AND PRIMED REPAIR DOUBLER IAW SRM 51-10-2,  INSTALLED DOUBLER REPAIR IAW SRM 51-30-2, REV 101.
